# SDR AALA202406065626

- Difficulty date: June 4, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N841AN
- Make and model: Boeing 787-9
- Aircraft serial: 40657
- Aircraft time: 20,688 hours, 2,681 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Dislodged
- Location: R4 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4R ENTRY DOOR WILL NOT ARM. MAINTENANCE RE-STOWED PASSENGER DOOR 4-R ESCAPE SLIDE GIRT BAR MATERIAL IAWAMM 25-66-01.
